PCT side effects. Tamoxifen Citrate.
- 08-17-2012, 02:11 AM
PCT side effects. Tamoxifen Citrate.
I'm in my second week of PCT and I'm experiencing some strange side effects.. I've never had a history of mental illness, nor have any of the members of my extended family. I find myself continuously paranoid, easily agitated, extremely moody.. One minute I'm on a high like I've just had a hit of speed, the next minute I can feel like breaking down...
Don't dismiss this as in my head, I'm 27 and I know what I'm usually like. The girl I've been dating for a couple of months has noticed too and it's becoming something of issue.. Any advice?
- 08-17-2012, 02:16 AM
Originally Posted by DamorgsPurus Labs Anabolic Titan/Rep
Coach AB @ BossBody.net
- 08-17-2012, 02:20 AM
Try and keep life stress free. I know it's easier said than done but I turn into a little girl in my pct after being a man all cycle. I learned to keep my head up but sometimes you just can't avoid it. Stay strong though man, pct is one of the most important parts of the cycle. You're almost done!
08-17-2012, 04:35 AM
Thanks again guys, good to know I'm not alone.
08-17-2012, 04:38 AM
You're manipulating hormones, this is common. Maybe if you had done a bit more research you would have prepared or at least known this could have been side effect.
Have you had issues with depression or mood swings in the past? Typically those who already have some sort of chemical imbalance are the most prone to having extreme fluctuations during cycle or PCT.
08-17-2012, 04:55 AM
This can happen when you mess around with your hormones.. It's a delicate balance swinging you one way or the other.
I've generally had no issues is pct, but this one time I did... This one day i felt so dam sad for no reason, it was like a sadness you would feel if some great tragedy occurred. I couldn't shake it or reason myself out of it. It was very strange to say the least.
I rushed out to buy some extra DAA to add to my pct. And now have a greater understanding of what my wife must go through each month.
It was all just hormone imbalances. Thankfully it only lasted 1 day.
You'll be right. I hope.
08-17-2012, 04:57 AM
As I stated in my first post, no history of mental illness nor do my family have any history(both sides). I'm not really susceptible to mood swings, but the circumstances of my life as of late could be exacerbating the situation beyond my normal threshold. Perhaps I do have some chemical imbalance. I've already booked a blood test for post PCT to see my levels.
I have some erase here ready to go, would this help at all? Or should I just stay the course and push through? I'm on to tamox at 10mg as of 3 days, maybe the feelings will subside.
Tamoxifen Citrate 20/20/10/10
DAA 3g for 4 weeks (first week overlapped with cycle)
Creatine, Taurine, BCAA's
Erase (on hand in case needed)
08-17-2012, 06:11 AM
08-17-2012, 03:20 PM
Anecdotally, an AI can be helpful during cycle and at the start of PCT to help calm down some of that estrogen and thus possibly lessening some of those hormonal sides. If during a cycle i start to get super moody or get depressed or wake up with no motivation i'll start dosing Arimidex. Depending on how harsh the symptoms are, or if my nipples start to hurt i go from .5ml EOD to 1ml EOD or even .5ml ED if needed.
08-17-2012, 04:20 PM
Could be you also react badly with certain serms (not saying they won't work) just that maybe it ****s with your hormone levels a bit more, personally during PCT nothing changes for me except I get slightly less aggressive and am
Not as inclined to hit the gym
08-17-2012, 05:04 PM
08-18-2012, 04:50 PM
Lmfao. About a year ago I broke up with my girl during my pct. felt like crap. Iv found for myself that I need to trick and remind myself to be happy and confident.
Pct also just makes me wanna blast and cruise hahaha
08-19-2012, 02:32 AM
I've started dosing the Erase at 2 caps a day morning and evening. My mood has drastically improved just from this dosing! Feeling far far far better than a few days ago. Thanks for all the advice, I'm so glad I had all these supps on hand just in case!
08-24-2012, 04:42 AM
Got some bloods done, test is a little high, same with liver and thyroid, but only marginal. Must be all in my head.
Going for more bloods once I'm done with PCT.
08-24-2012, 05:24 AM
08-27-2012, 03:47 AM
08-27-2012, 11:56 AM
This is one of the reasons I stack a low dose SERM with the TRS this allows for better and quicker recovery than a SERM alone and allows me to not experience any of the sides either.
Similar Forum Threads
- By zawinfi1 in forum AnabolicsReplies: 13Last Post: 01-02-2012, 12:31 AM
- By photog62 in forum Post Cycle TherapyReplies: 4Last Post: 03-23-2011, 09:23 PM
- By Zero Tolerance in forum Post Cycle TherapyReplies: 10Last Post: 03-28-2008, 04:46 PM
- By abomber in forum Post Cycle TherapyReplies: 8Last Post: 06-17-2007, 11:49 PM
- By mase1 in forum Post Cycle TherapyReplies: 2Last Post: 05-11-2006, 08:43 PM